Superdrug
Free delivery on orders £10 and overFree standard delivery on orders £10 and over!
Beechams Breathe Clear 10's
Enlarge image

Beechams Breathe Clear 10's

Code: 283750

£4.29

42.90p each

Beautycard Points: 4 points

----------

Share this product with a friend

Product Information

Beechams Breathe Clear 10's

Beechams Breathe Clear Hot Honey & Lemon Menthol flavoured hot drink.

Features

Symptoms treated:

Blocked nose, sinus pain, sore throat, headaches, fever.

Benefits

Quickly releases penetrating menthol vapour and contains ingredients which unblock your nose, and help you breathe more easily, so that your head can feel clear and focussed again.

Product Specification

Ingredients

Paracetamol 600 Mg, Phenylephrine Hydrochloride 10 Mg, This Product Contains 40 Mg Of Vitamin C, Also Includes Sucrose, Sodium Content 0.12 G Per Sachet.

Measurements

Size (10) Unit (EA) Height (10.3) Width (7) Depth (4.9)

How to Use

Product Uses

For oral use. Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.

Adults and children aged 12 years and over:

One sachet to be taken every four hours as necessary, up to a maximum of 6 sachets in 24 hours.

- Do not give to children under 12 years of age except on medical advice.

- Do not exceed the stated dose.

- Do not take with any other flu, cold or decongestant products.

- Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.

- Do not take more than 7 days except on medical advice.

- Keep out of reach and sight of children.

Your Review

  • 1
  • 2
  • 3
  • 4
  • 5
Click to rate



    I agree with the terms and conditions.*

Delivery

Session timeout.

Please click here to login.